Irregular Heartbeat

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is Electrophysiological study necessary for heartbeat irregularities?

Query: Hello doctor, I am a 30 year old male, and I have a heart condition from when I was three years old. My heartbeats get very fast all of a sudden. What is the name of my heart problem? The ECG report was not normal. I am taking ayurvedic medicines for this problem. A doctor told me to get a surgery ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your heart condition is a cardiac arrhythmia, which is called PSVT (paroxysmal supraventricular tachycardia), in which heart rate suddenly goes up and also suddenly decreases. The blood pressure falls during these episodes, and one has dizziness, fainting, bla...  Read Full »

I have irregular heartbeats, especially when I exercise. What could be the problem?

Query: Hello doctor, I have been having irregular heartbeats for quite some time. I get palpitations and a feeling that my heart is missing beats. I get breathless and dizzy when this happens. Sometimes, the trigger is exercise, either walking or climbing stairs, other times it occurs when at rest. I am c...  Read Full »


Dr. Ilir Sharka

Cardiologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would recommend performing some tests to investigate for possible cardiac arrhythmia or other metabolic causes that may trigger this situation. A resting ECG and a cardiac ultrasound. An ambulatory 24 to 48 hours ECG monitoring to i...  Read Full »

I experience heart palpitations and skipped beat. Do I need medicine?

Query: Hello doctor, I am 22 years old. I experience heart palpitations with a skipped beat for three years. When I exercise (run), I experience heart palpitations and I cannot breathe freely and naturally (exercise intolerance). I consulted a cardiologist and he says nothing is wrong with my health. Afte...  Read Full »


Dr. Ilir Sharka

Cardiologist

Answer: Hello, Welcome to icliniq.com. Your symptoms could be related to anxiety. I agree with your doctor that mitral valve prolapse is not a serious medical disorder. Anyway, it can trigger ectopic heart beats especially during straining physical activity. Anyway, if the problem persists, I would recom...  Read Full »

What ayurvedic medicine controls heart diseases better?

Query: Dear doctor,An acupressure therapist told me that I have a small problem in the right chamber of my heart and irregular heartbeat. But, I have taken an ECG report recently and found no problem in the report. If it is true, can I take Arjunarishta for that? Can I take Ar...  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. There are several causes for irregular heart beat. You should go for a routine heart checkup to rule out any abnormalities. I suggest tests like BMI (body mass index), lipid profile, cardiac profile, blood pressure, blood sugar and color Doppler.  If any cardia...  Read Full »

I feel as if my heart is pounding irregularly. Can it be atrial fibrillation?

Query: Hello doctor, I am a 46 year old female. My blood pressure is low normal. I have never had any heart issues except palpitations when pregnant 10 years ago. They did a cardiac ultrasound at that time, which was normal. Just over a week ago, I started feeling, intermittently during the day, as if my ...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hello, Welcome to icliniq.com. I have gone through your detailed narration and understand your concerns. The ECG (electrocardiogram) recordings are clearly suggestive of atrial fibrillation (AF) and there is no doubt about it. The P-wave is absent and the rhythm is irregular. Both are suggestive of...  Read Full »

I have a terrible upper back and shoulder pain, and I feel drowsy. What to do?

Query: Hi doctor, I am a 32 year old male, and I have a terrible upper back and left shoulder pain from past two years. The pain is radiating to the left side of the chest also. Whenever I move my neck, I hear some sound. With this pain, I feel drowsy and light-headed full day. I am not able to do routine...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. I would like the following details. Did you take any x-ray? Have you tried physiotherapy? Was the MRI with or without contrast? Do you feel missed heartbeats when you feel drowsy? Do you get sweaty or get a sinking feeling? If yes, then you need a 24- hour Holter ECG (...  Read Full »

Why do I feel giddiness, shivering and fast heartbeat in the evening time?

Query: Hi doctor,When I reached home after work, I suddenly got giddiness followed by shivering in the whole body with a fast heartbeat. Even my hands and feet also became cold. It lasted for a maximum time of 30 minutes. The event has always happened in the evening and that too after work. In total four t...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Such kind of symptoms are seen only in the following conditions: Acute anxiety. Low blood pressure or hypotension. Carotid artery stenosis. I would recommend you to check your blood pressure at the time of this event. I would also recommend you t...  Read Full »

I feel a sudden change in heartbeat. Will Potassium tablet help?

Query: Hi doctor, Can a normal person take Potassium Chloride (99 mg) tablet for good working of the heart? I sometimes feel a sudden change in my heartbeat. Will this tablet help to rectify that? What are the side effects of the above mentioned tablet? I have started taking it just three days before and ...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. No, Potassium chloride should not be taken without measuring serum potassium levels on daily or alternate day basis. Potassium is a highly toxic electrolyte component of blood. The increased level of potassium can cause skipped beats. It can cause palpitation and after a ...  Read Full »

Do I need to worry about panic attacks and irregular heartbeats?

Query: Hi doctor,I feel as if I am getting irregular heartbeats. I had suffered from panic attacks quite a few times in the last six months. Since then, I have been having these irregular heartbeats. Although, I have not had a panic attack now, the heart still beats irregularly and it occurs throughout the...  Read Full »


Dr. Aditi Gupta Jha

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. If you have not got any tests done so far for this, then you should seriously take a step forward in that direction. You will need an ECG, a 2D echocardiogram and a blood pressure check. Another thing is, if it is a panic attack, then you will know when you are getting it...  Read Full »

What might be the reason for increasing lightheadedness?

Query: Hi doctor, I am suffering from increasing lightheadedness and pressure near the back of the neck. I have this throughout the day. It gets worse with exertion and hot shower. I have some weird feeling in chest that is almost a fast heartbeat. My EKG and blood pressure are normal. Currently, I am on P...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The common cause of dizziness or lightheadedness is abnormal blood pressure or irregular heartbeat. But, you said that your blood pressure and heart rhythm are normal. So, the other reason may be your depression medication. The common side effects of Prozac (Fluoxetine) ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.